Any suggestions on side effects of lip fillers?

I just had lip fillers done and they look good but a few hours later they lost there volume ,like back to normal , should I be worried ?

Doctor Answers 2

Lip Fillers

Dear wendyfb:

The effect that you are describing is not uncommon especially if the lip was filled with the appropriate amount of filler.  I would wait 2 weeks to further assess evolution of the lips and follow up with your physician then to see if desired treatment outcome was achieved.  I hope this information helps.

Any suggestions on side effects of lip fillers?

Hello, and thanks for your question. I would give it a couple of weeks to allow swelling, bruising to resolve before assessing your final result. If at that point you still want more volume I suggest adding more filler, or consider trying a different product. In order to determine the best treatment plan for you, I recommend an in-person consultation with an expert. Best of luck, Dr. Frucht.   

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.